MAUDE Adverse Event Report: ST. JUDE MEDICAL FLEXABILITY ABLATION CATHETER, SENSOR ENABLED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ST. JUDE MEDICAL FLEXABILITY ABLATION CATHETER, SENSOR ENABLED; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-FASE-FJ
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer report number: 3005334138-2020-00654.During a vt ablation procedure, noise was noted on the catheter.A second device was attempted, but the same issue occurred.A third device was attempted, and the noise was still present.However, the procedure was continued with the third catheter with the noise present and no adverse consequences to the patient.A clinically significant delay occurred and the patient was given additional anesthesia during the procedure due to this issue.
 
Additional Manufacturer Narrative
Additional information: d9, g3, g6, h2, h3, h6.One bi-directional, curve f-j, tacticath sensor enabled contact force ablation catheter was received for evaluation.Electrical testing of the returned device determined electrodes 1-4 met specifications for acceptable resistance values with no open or short circuits detected.A simulated ablation test was conducted; however, noise was not present on the distal electrode before, during, or after ablation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported noise issue remains unknown.

Brand Name
FLEXABILITY ABLATION CATHETER, SENSOR ENABLED
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key11089721
Report Number3008452825-2020-00732
Device Sequence Number3684117
Product Code OAE
UDI-Device Identifier05415067020086
UDI-Public05415067020086
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberA-FASE-FJ
Device Catalogue NumberA-FASE-FJ
Device Lot Number7545698
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TACTICATH SE; TACTICATH SE
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient Weight104